# SDR UPS99830839

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Engine: Ge CFM562C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 4 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/A, NR 4 FIRE WARNING CAME ON AFTER SHUTTING DOWN ENGINES.  RAN PROCEDURES AND DISCHARGED ONE FIRE BOTTLE.  LIGHT WENT OUT AFTER 30 SECONDS AND TESTED NORMAL.  REMOVED AND REPLACED FIRE BOTTLE ON RIGHT WING OUTBOARD POSITION PER  26-20-01.  INSPECTED MEC FOR RIGGING OF FUEL SHUT OFF, POWER LEVER, VSV, VBV, NO DEFECTS NOTED.  CHECK OF FIRE SENSING ELEMENTS REF LP 06 9874/2.
